Rash + IPL

Narrow 9 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Why Would IPL Make a Dent Like Appearance to my Cheeks? Feels Like a Rash.

Hi. I had IPL yesterday for some capillary issues, and today there is a weird almost "dent" like appearance to my lower cheeks under my... READ MORE

Is A IPL Risk to Vasculitis Sufferers? Is There A More Effective Forearm Rejuvenation Tx?

I have recently developed a rash over various parts of my body (face excluded) which my GP believes is palpable purpura (or vasculitis). If it is... READ MORE

Bad rash on forehead after IPL treatment. What can I do? (Photo)

I received IPL treatment 4 days ago to remove very minor sun spots, and to treat some of the blood vessels that were on my cheek area. That evening my... READ MORE

How can I get rid of a worsening rash caused by IPL hair removal?

I had my first IPL hair removal session 2 weeks ago, done on my legs. Slightly less than a week ago, a rash started developing on my legs and now it... READ MORE

IPL Side Effects? Raised Area/Rash?

Hello! I've had treatment via IPL laser a few times the last time on Oct 27th, he tried to get some broken capillaries aggressively and zapped one... READ MORE

Can Red Light Therapy Cause a Rash?

I recently starting doing "red light therapy" through a tanning salon. After 4-5 sessions, I developed a rash on on my cheek bones below my... READ MORE

2 days post op Second IPL treatment on my lower legs. I got an extremely itchy rash/bumps. Any suggestions?

I am taking Xergic tablet once a day which helped with the itchiness slightly. I am putting on aloe vera and Soov cream on legs as well. Today it is... READ MORE

Can thermavein for capillaries cause more pih? (Photo)

I had an ipl burn under my eyes 3 months ago. nmwdlite seemed to help after two treatments but ten days later (3wks ago) the tech did genesis for... READ MORE

I have red and brown spots 5 weeks after IPL hair removal. Is this normal? (photos)

Hi, its been 5 weeks since i had my 3rd ipl hair removal on my leg. i developed a severe rash days after a treatment and the itch subside after about... READ MORE

No matching results